# SDR DHL2000721008

- Difficulty date: September 6, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 634827
- Part serial: 993016
- Condition: Bypassing
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 320, LOUD THUD HEARD FROM JUST BEHIND COCKPIT DOOR.  MAIN CARGO DOOR WARNING LIGHT ON S/O PANEL ILLUMINATED.  COMPLETED EMERGENCY CHECK LIST.  DEFERRED MAIN CARGO DOOR PER MEL 52-4-1 FOR NON PRESSURIZED FLIGHT AND ASSIGNED DMI  2259.  FOUND FWD LATCH PIN ACT ON MAIN CARGO DOOR AT FAULT.  REMOVED AND REPLACED ACTUATOR AND OPS CHK OK PER M/M 52-32-01.  THIS CLEARS DMI 2259.
